An optimal lifting theorem for coupled cell networks
Stewart, Ian, 1945-. (2011) An optimal lifting theorem for coupled cell networks. International Journal of Bifurcation and Chaos, Vol.21 (No.9). pp. 2481-2487. ISSN 0218-1274Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0218127411029872
The multiarrow formalism for coupled cell networks permits multiple arrows and self-loops. The Lifting Theorem states that any such network is a quotient of a network in which all arrows are single and self-loops do not occur. Previous proofs are inductive, and give no useful estimate of the minimal size of the lift. We give a noninductive proof of the Lifting Theorem, and identify the number of cells in the smallest possible lift. We interpret this construction in terms of the type matrix of the network, which encodes its topology and labeling.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||International Journal of Bifurcation and Chaos|
|Publisher:||World Scientific Publishing Co. Pte. Ltd.|
|Page Range:||pp. 2481-2487|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)